






Dye-Free Guaifenesin 600 mg Extended Release Tablets (200) - Mucus Relief for Adults
Category: Guaifenesin ER

Essential Features & Benefits
SAY GOODBYE TO CONGESTION: Curist Mucus Relief contains 600 mg guaifenesin, an effective ingredient to thin and loosen mucus in your air passages, helping you breathe easier. This formula clears up congestion, relieves sinus pressure, stuffy nose, and post-nasal drip associated with allergies and colds. A triple win for your respiratory health!
LONGEST LASTING EXTENDED RELEASE (ER) FORMULA: Unlike other guaifenesin 400 mg, which are not extended release, Curist Guaifenesin 600 mg extended-release formula provides 12 hours of continuous relief from cough and cold symptoms. You won't need to wake up in the middle of the night to take another dose, ensuring uninterrupted comfort.
NON-DROWSY CHEST CONGESTION RELIEF: Curist expectorant tablets provide mucus relief and clear sinus pressure without causing drowsiness, allowing you to stay alert and active even when fighting off an illness.
MADE WITHOUT COLOR DYES: Unlike many brand name mucus medicines, which contain color additives such as FD&C blue #1 aluminum lake, Curist tablets are all white, making them a safer and more natural option.
FOR AGES 12 & UP: Curist Guaifenesin 600 mg extended-release formula is suitable for both adults and individuals aged 12 and over, providing mucus relief for the whole family.